# SDR FDEA2020052231027

- Difficulty date: May 13, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: WSP0668501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, HOCKEY STICK (WSP0668-501 SUPPORT) AT STATION 422, RBL-22 SHOWS   CORROSION. REMOVED AND REPLACED WSP0668-501 SUPPORT REF DAC DWG SP11530074 AND SRM51-31-01-OG.
